# SDR FDEA201702090475

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 55,881 hours, 25,725 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT WHEN LEVELING AT FLIGHT 330,  LOOP A LIGHT ILLUMINATED ON NR 2 ENGINE.  FOLLOWED QRH.   PERFORMED BITE CHECK OF NR 2 ENGINE FIRE DETECTION CONTROL UNIT IAW MM 26-12-00-05-01,  NO FAULTS , OPENED THE NR 2  ENG AND CHECKED RESISTENCE OF A LOOP  RESPONDERS 22WD, H1 & H3 , ALL WITHIN LIMITS PER  TSM 26-12-00 , ALSO PERFORMED NUMEROUS FIRE LOOP  TESTS IAW M/M 26-12-00-05-01 UNABLE TO DUPLICATE  FAULT, # 2 ENG "A" LOOP OPS GOOD AT THIS TIME.  OPENED AND CLOSED # 2 ENG COWLINGS IAW 71- 13-00-03
